# SDR CAL960226

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 470
- Part time: 75,223 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND INTERCOSTAL CORRODED ON LEFT SIDE OF AVIONICS COMPARTMENT AT STATION 470, STRINGER 48L.  THE INTERCOSTAL WAS REPLACED IAW SRM 53-11-01, FIGURE 5.  (M)
